# SDR 2006UALA01629

- Difficulty date: August 19, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 21,680 hours, 7,919 cycles
- Engine: Iae V2527A5
- Engine time: 21,669 hours, 7,914 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Failed
- Location: Nr 2 Compressor
- Part time: 7,914 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENG 2 STALL.  TRANSIENT STALL SHORT ECAM THEN ALL PARAMETERS NORMAL AT TOP OF DESCENT.  NR 2 ENGINE S/N V10784 HAS ONE HPC 6TH STAGE BLADE MISSING 1/2 AMOUNT OF BLADE.  ALL OTHER 6TH STAGE HPC BLADES HAVE NUMEROUS AMOUNTS OF DAMAGE AND MATERIAL LOSS.  ENGINE FAILED COMPRESSOR STALL BORESCOPE.  REMOVED ENGINE S/N V10784 FROM POSITION 2.  INSTALLED ENGINE S/N V10171 AT POSITION 2.  HPC DAMAGE CAUSED BY RELEASE OF LINER FOR THE R6 BLADES.
